| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/15/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a toric icl 12.6mm tmicl12.6 implantable collamer lens, -14.5/2.0/094 (sphere/cylinder/axis) tore in the injector during surgery on the patient's right eye (od).The lens was implanted and removed intraoperatively on (b)(6) 2020.On a later date an alternate lens was implanted and the problem was resolved.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned in liquid in a lens vial with residue on the lens.Visual inspection found the optic and haptic torn as well as residue on the lens.Claim#: (b)(4).